# SDR AALA20130820004

- Difficulty date: August 10, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 57,849 hours, 19,892 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Plate
- Part number: 182N16086
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER LOWER PIVOT SPLICE PLATE CORRODED.  REPLACED STABILIZER PLATE IAW SRM 51-10-02-0G.
